Distribution of interpolation points

René Grothmann Katholische Universität Eichstätt, Eichstätt, Germany

TBD mathscidoc:1701.332850

Arkiv for Matematik, 34, (1), 103-117, 1995.8
We show that interpolation to a function, analytic on a compact set$E$in the complex plane, can yield maximal convergence only if a subsequence of the interpolation points converges to the equilibrium distribution on$E$in the weak sense. Furthermore, we will derive a converse theorem for the case when the measure associated with the interpolation points converges to a measure on$E$, which may be different from the equilibrium measure.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 618 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{rené1995distribution,
  title={Distribution of interpolation points},
  author={René Grothmann},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203547864870659},
  booktitle={Arkiv for Matematik},
  volume={34},
  number={1},
  pages={103-117},
  year={1995},
}
René Grothmann. Distribution of interpolation points. 1995. Vol. 34. In Arkiv for Matematik. pp.103-117. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203547864870659.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved